# SDR CALA2013112093101

- Difficulty date: November 15, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 64,616 hours, 24,527 cycles
- Engine: Iae V2527A5
- System (JASC): 2810 · Fuel Storage
- Part: Check Valve
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL DRIPPING FROM RT WING.  REPLACED RT WING SURGE TANK DRAIN VLV.  AFTER REPLACING WATER DRAIN VLV SURGE TANK STILL FILLING WITH FUEL THROUGH SCAVENGE JET PUMP SUCTION LINE.  CHECK VLV AT RIB 22 LEAKING, REPLACED CHECK VLV, CHECKED GOOD.
